# SDR CALA0000553

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,344 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AA5277BE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE HEAT EXCHANGER SUPPORT BRACKET CRACKEDAT FS 1429 LONG. 4L (8). REMOVED AND REPLACED BRACKET PER SRM  51-30-1.
